MAUDE Adverse Event Report: MICROVENTION, INC. FRED X27; FLOW DIVERTER

MICROVENTION, INC. FRED X27; FLOW DIVERTER
Model Number FREDX5021-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Nervous System Problem (4426)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the same day, after placement of a flow diverter, the patient experienced neurological changes; therefore, a bolus of medication was provided and the symptoms resolved with no further treatment.Treatment site was right pcom.During placement of the flow diverter, it was noted that it was difficult to open the device around curves and that the device was falling back or migrating proximally.The distal landing zone was changed to proximal m1.The flow diverter was implanted.Ct exam was performed after symptoms appeared and an initial diagnosis of "partial thrombosis of the distal stent" was made.Upon the patient's return to the angiosuite, thrombosis was not observed and no further treatment was required.Cyna ct was performed eight days post-treatment and before discharge, which showed no issues.The patient is reported as good.
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and is therefore not available for return to the manufacturer for analysis.Additionally, the procedural images were not made available for review.On this basis, the event as described could not be confirmed.The instructions for use (ifu) identifies neurological deficits as a potential complication associated with use of the device.

Brand Name
FRED X27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key14781204
Report Number2032493-2022-00241
Device Sequence Number14714886
Product Code OUT
UDI-Device Identifier00842429114452
UDI-Public(01)00842429114452(11)210716(17)240630(10)0000146220
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberFREDX5021-PMA
Device Catalogue NumberFREDX5021
Device Lot Number0000146220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK SHUTTLE 6 FR; HEADWAY 27 MICROCATHETER; SOFIA 6FR 115CM; SYNCHRO GUIDE WIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale